Asian Journal of Mathematics
Volume 10 (2006)
A discriminant criterion for an equivalence of an analytic family of plane curve singularities and its applications
Pages: 715 – 730
In this paper, we generalize Zariski's discriminant criterion under which an analytic family of plane curve singularities are equivalent. Furthermore, we give a necessary condition of local irreducibility of plane curves with singularities.
Topological equivalence of plane curve singularities, the standard Puiseux expansion, the Milnor number
2010 Mathematics Subject Classification
Primary 32S15. Secondary 14E15.
Published 1 January 2006